How long for Prednisone to get out of your system?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

checkerjane91
Regular Member


Date Joined May 2008
Total Posts : 61
   Posted 7/18/2008 12:55 PM (GMT -6)   
Hi All,
 
I have been tapering down weekly.  I am on 10 now and will go down to 5 next Thursday.
 
I really thought when I started tapering down that the side effects would start lessening, but I think the opposite has happened.  I have been getting CRAZY hot flashes, increased hair growth, darkened facial hair, moon face, depressed, and moody. These are things I didn't have even when I was on 40 mgs.
 
So, how long were you on Pred, and how long did it take for things to subside after you quit/tapered down?
 
Thanks so much!


40 mgs of Pred
50 mgs of Imuran
3 Lialda
1 Canasa at night
 
 


hana24
Regular Member


Date Joined Dec 2007
Total Posts : 354
   Posted 7/18/2008 1:37 PM (GMT -6)   
Mine side effects are worse under 25 mg - I feel great at 40 and nothing bothers me. But once I start going down I have trouble concentrating and get not so nice to my husband and gain weight.
Jessica 27/F 20mg pred
dicyclomine 10Mg as needed
Citalopram 20 MG
omeprazole(for acid reflex)
Tried (Entorcort EC 9ml/day and Prednisone, Asacol ,colazal, Culturelle)

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, May 26, 2016 11:27 AM (GMT -6)
There are a total of 2,630,749 posts in 291,085 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, IBD_Mom.
365 Guest(s), 10 Registered Member(s) are currently online.  Details
UCWIFE1142, carla, project, Todd1963, NKinney, solitudent, Bobby Mac, Traveller58, BollyDolly, Nomar Lupron 4 Me


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer